Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 5, Number 4 (2005), 1535-1553.
A Jones polynomial for braid-like isotopies of oriented links and its categorification
A braid-like isotopy for links in 3–space is an isotopy which uses only those Reidemeister moves which occur in isotopies of braids. We define a refined Jones polynomial and its corresponding Khovanov homology which are, in general, only invariant under braid-like isotopies.
Algebr. Geom. Topol., Volume 5, Number 4 (2005), 1535-1553.
Received: 9 March 2005
Revised: 20 October 2005
Accepted: 24 October 2005
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Audoux, Benjamin; Fiedler, Thomas. A Jones polynomial for braid-like isotopies of oriented links and its categorification. Algebr. Geom. Topol. 5 (2005), no. 4, 1535--1553. doi:10.2140/agt.2005.5.1535. https://projecteuclid.org/euclid.agt/1513796488